MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 1992

[Reappearance of pica symptoms during erythropoietin treatment].

Duclos J

Клинический случайСтатьяПеревод в очереди

Аннотация

Absolute or functional iron deficiency decreases the effectiveness of erythropoietin in patients undergoing hemodialysis. We describe a patient who developed pica associated to a ferritin level of 800 ng/ml during recombinant human erythropoietin treatment. The symptom subsided after supplementation with iron dextran. Therefore we recommend iron supplementation during the initial phase of treatment with erythropoietin until serum ferritin levels raise above 1000 ng/ml.

Для цитирования: Duclos J. [Reappearance of pica symptoms during erythropoietin treatment].. Revista medica de Chile. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.